# SDR DL72S960005

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING CENTER EMERGENCY SLIDE LIGHT INOP.  REPLACED BATTERY PACK AND CHECKS OK.
